Alert archive / Colorado / Tornado Warnings in 2025

Tornado Warning 25, NWS Denver/Boulder, CO

June 16, 2025Washington County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Jun 16, 2025, 7:24 PM MDT for Washington County, Colorado. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2025, 7:24 PM MDT (01:24 UTC)
Expired
Jun 16, 2025, 7:44 PM MDT
In force
20 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Washington County, CO

The radar

The Denver radar (KFTG), 118 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.4 hours before the alert went out and 367 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2025-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2025-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3202 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1565 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
1.0
Supercell composite
14.4

Open this sounding in Storm Lab

The text

As transmitted.

091 
WFUS55 KBOU 170124
TORBOU
COC121-170200-
/O.NEW.KBOU.TO.W.0025.250617T0124Z-250617T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
724 PM MDT Mon Jun 16 2025

The National Weather Service in Denver has issued a

* Tornado Warning for...
  East Central Washington County in northeastern Colorado...

* Until 800 PM MDT.

* At 724 PM MDT, a severe thunderstorm capable of producing a 
  tornado was located near Elba, or 18 miles south of Akron, moving 
  southeast at 25 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be damaged or
           destroyed. Damage to roofs, windows and vehicles will
           occur. Tree damage is likely.

* Locations impacted include...
  Elba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3987 10327 3997 10321 3990 10297 3977 10310
TIME...MOT...LOC 0122Z 296DEG 22KT 3990 10318

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Heavener
2 follow-up statements
821 
WWUS55 KBOU 170136
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
736 PM MDT Mon Jun 16 2025

COC121-170200-
/O.CON.KBOU.TO.W.0025.000000T0000Z-250617T0200Z/
Washington CO-
736 PM MDT Mon Jun 16 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 8 PM MDT FOR EAST CENTRAL 
WASHINGTON COUNTY...

At 736 PM MDT, a severe thunderstorm capable of producing a tornado 
was located 10 miles southeast of Elba, or 22 miles south of Akron, 
moving southeast at 25 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Mainly rural areas of East Central Washington County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3986 10318 3994 10310 3990 10297 3977 10310
TIME...MOT...LOC 0124Z 296DEG 22KT 3989 10316

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Heavener
981 
WWUS55 KBOU 170144
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
744 PM MDT Mon Jun 16 2025

COC121-170154-
/O.CAN.KBOU.TO.W.0025.000000T0000Z-250617T0200Z/
Washington CO-
744 PM MDT Mon Jun 16 2025

...TORNADO WARNING IS CANCELLED FOR EAST CENTRAL WASHINGTON COUNTY...

The storm which prompted the warning has weakened below severe 
limits, and no longer appears capable of producing a tornado. 
Therefore, the warning has been cancelled.

&&

LAT...LON 3986 10318 3994 10310 3990 10297 3977 10310
TIME...MOT...LOC 0136Z 296DEG 22KT 3986 10307

$$

Heavener

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 16, 3:00 PM MDT, 4 hours 24 minutes earlier. Its key messages:

  • A few strong to severe storms possible today, especially for the northeastern plains. Primary threats are golfball sized hail and wind gusts up to 70 mph.
  • Warm weather continues today, but cooler by Tuesday as a storm system moves through. At least a chance (30-50%) of showers/storms across the metro and plains.
  • Strong signal for record breaking heat from Thursday into next weekend, along with potential for critical fire weather conditions.
Area forecast discussion, Jun 16, 3:00 PM MDT, 4 hours 24 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
300 PM MDT Mon Jun 16 2025

.KEY MESSAGES...

- A few strong to severe storms possible today, especially for the
  northeastern plains. Primary threats are golfball sized hail and
  wind gusts up to 70 mph.

- Warm weather continues today, but cooler by Tuesday as a storm
  system moves through. At least a chance (30-50%) of
  showers/storms across the metro and plains.

- Strong signal for record breaking heat from Thursday into next
  weekend, along with potential for critical fire weather
  conditions.

&&

.DISCUSSION /Through Monday/...
Issued at 126 PM MDT Mon Jun 16 2025

Current satellite imagery shows cumulus clouds developing over the
Front Range mountains as light elevated convective showers are
just initiating, primarily in Larimer county. These showers will
continue for the next couple of hours, spilling across I-25
corridor and Denver metro. Severe threat is low at this time, as
SPC mesoanalysis shows decent CIN just east of the foothills due
to a weak cap still in place. However, daytime mixing will
eventually erode the cap. As these storms travel east, primarily
into eastern Weld, Logan Sedgwick and Phillips counties, they will
be entering into an environment that will support supercell
development. MLCAPE is expected to increase to 3,000+ J/Kg with
model Skew-T soundings showing 9 degrees C/km 500-700 mb lapse
rates and bulk shear >30 kts. Due to these expected conditions,
strong wind gusts up to 70 mph and large hail (golfball sized) are
possible, mainly between 6 PM and 10 PM. Tornado threat is very
low, but cannot rule out a brief spin up.

Overnight, a cold front will cross the region bringing gusty winds
and a few scattered light showers in the morning. Tuesday will be
a lot cooler than the past couple of days, with ensemble guidance
being in good agreement of the plains reaching up to the mid 70s.
An upper level shortwave is expected to track across the region
Tuesday afternoon, which could bring scattered thunderstorms. A
deep moisture field will be advected into the region from the
southeast, bringing dewpoint temperatures into the high 50s (and
low 60s far northeast), with MLCAPE values up to 2,000 J/Kg and
steep lapse rates. The only parameter that is lacking is bulk
shear, as models indicate less than 30 kts. If guidance starts
trending towards increasing shear, confidence will increase for
severe storms over the plains. If these storms do materialize,
wind and hail will be the primary threat.

The cooldown will be very brief as we will start warming up again
on Wednesday. Temperatures should reach up to the mid 80s across
the plains, with mostly dry conditions. However, the main concern
towards the end of the week will be the possibility of a heat
wave Thursday through the weekend. Ensemble guidance has continued
to trend towards multiple days of 97+ degree temperatures across
the lower elevations. Friday should have the best chance reaching
100 degrees, as each member of the ECMWF has the max temperature
being over 100 degrees. There is still a little uncertainty
however, as the GEFS has most of their members reaching up to 99
degrees. Regardless, it will be very hot until we get into next
week, as guidance has indicated a system moving through sometime
Monday or Tuesday.

Another concern with the scorching heat, is the fire weather
threat. As an upper level ridge travels east, southwesterly flow
aloft will bring dry conditions to the mountains and plains.
Relative humidity values could get as low as the single digits and
breezy wind gusts could bring about critical fire weather
conditions. We will continue to monitor.

&&

.AVIATION /18Z TAFS through 18Z Tuesday/...
Issued at 1135 AM MDT Mon Jun 16 2025

VFR conditions are expected through this evening. Isolated high
based showers/storms are still possible this afternoon, with best
time frame being between 19Z and 01Z. If these showers/storms
materialize, gusty VRB outflows will be the main concern. Tonight,
winds will not be able to turn to drainage due to a cold front
moving in by 04/05Z. This will bring stratus/MVFR ceilings by 09Z
before lifting back to VFR conditions around 15/16Z.

Widespread showers/storms are expected tomorrow as early as 19Z,
bringing gusty VRB winds. However, some CAMs indicate an earlier
initiation time. Due to the high confidence, a TEMPO with
VRB15G30KT has been introduced into the TAF.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION...Ideker
AVIATION...Ideker
Hazardous weather outlook, Jun 16, 8:44 AM MDT, 10 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
844 AM MDT Mon Jun 16 2025

COZ030>051-171445-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
844 AM MDT Mon Jun 16 2025

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Well above normal temperatures will continue today, with highs in
the low 90s across the lower elevations.

Strong to severe storms are possible this afternoon and evening,
primarily in Logan, Sedgwick, Phillips and northern Washington
counties. Large hail and damaging wind gusts (up to 70 mph) are
the main hazards.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A storm system will bring cooler weather along with a chance of
thunderstorms across the area Tuesday into Wednesday.

Hot weather is likely to return by late this week, with high
temperatures in the mid to upper 90s possible from Thursday
through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight, but
reports of any hail or gusty winds will be appreciated.

In the hours before

Special weather statement, Jun 16, 4:23 PM MDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Denver CO
423 PM MDT Mon Jun 16 2025

COZ038-043-162300-
Central and South Weld County CO-Larimer County Below
6000 Feet/Northwest Weld County CO-
423 PM MDT Mon Jun 16 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL WELD AND EAST
CENTRAL LARIMER COUNTIES UNTIL 5 PM MDT...

At 423 PM MDT, Doppler radar was tracking a strong thunderstorm over
Windsor, or 7 miles southeast of Fort Collins, moving southeast at
20 mph.

HAZARD...Wind gusts up to 40 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Southeastern Fort Collins, Greeley, northeastern Loveland,
  Windsor, Johnstown, Milliken, Severance, Timnath, New Windsor
  Reservoir and Kelim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4047 10506 4059 10493 4047 10469 4033 10491
TIME...MOT...LOC 2223Z 308DEG 15KT 4049 10496

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Heavener
Special weather statement, Jun 16, 5:09 PM MDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Denver CO
509 PM MDT Mon Jun 16 2025

COZ046-049-170000-
Washington County CO-North and Northeast Elbert County Below
6000 Feet/North Lincoln County CO-
509 PM MDT Mon Jun 16 2025

...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL
WASHINGTON AND NORTHEASTERN LINCOLN COUNTIES UNTIL 6 PM MDT...

At 509 PM MDT, Doppler radar was tracking an area of strong
thunderstorms 12 miles southwest of Thurman, or 22 miles northeast
of Limon, moving northeast at 10 mph.

HAZARD...Landspouts and wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured objects.

Locations impacted include...
  Thurman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3957 10348 3972 10329 3957 10309 3957 10315
      3941 10315 3930 10324 3951 10355
TIME...MOT...LOC 2309Z 225DEG 10KT 3947 10338

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Heavener
Special weather statement, Jun 16, 5:43 PM MDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Denver CO
543 PM MDT Mon Jun 16 2025

COZ043-044-170015-
Central and South Weld County CO-Morgan County CO-
543 PM MDT Mon Jun 16 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL MORGAN AND SOUTH
CENTRAL WELD COUNTIES UNTIL 615 PM MDT...

At 543 PM MDT, Doppler radar was tracking a strong thunderstorm over
Riverside Reservoir, or 24 miles west of Fort Morgan, moving east at
25 mph.

HAZARD...Wind gusts up to 50 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Wiggins, Orchard, Goodrich, Riverside Reservoir, Weldona and
  Masters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4037 10435 4042 10427 4034 10385 4015 10412
TIME...MOT...LOC 2343Z 287DEG 23KT 4035 10423

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Heavener
Special weather statement, Jun 16, 6:29 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Denver CO
629 PM MDT Mon Jun 16 2025

COZ049-170045-
Washington County CO-
629 PM MDT Mon Jun 16 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WASHINGTON COUNTY
UNTIL 645 PM MDT...

At 629 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cope, or 36 miles southeast of Akron, moving northeast at 20 mph.

HAZARD...Landspouts, wind gusts up to 40 mph, and half inch size
hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured objects.

Locations impacted include...
  Cope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3963 10280 3975 10300 3992 10285 3989 10280
TIME...MOT...LOC 0029Z 221DEG 17KT 3972 10284

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Heavener
Special weather statement, Jun 16, 6:37 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Denver CO
637 PM MDT Mon Jun 16 2025

COZ048-170100-
Logan County CO-
637 PM MDT Mon Jun 16 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LOGAN COUNTY UNTIL 7 PM
MDT...

At 637 PM MDT, Doppler radar was tracking a strong thunderstorm over
Sterling, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Sterling, Fleming and Reiradon Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4056 10323 4070 10324 4081 10281 4057 10274
TIME...MOT...LOC 0036Z 258DEG 20KT 4063 10317

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Heavener
Special weather statement, Jun 16, 6:50 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Denver CO
650 PM MDT Mon Jun 16 2025

COZ049-170130-
Washington County CO-
650 PM MDT Mon Jun 16 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL WASHINGTON COUNTY
UNTIL 730 PM MDT...

At 650 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Arickaree School, or 29 miles southeast of Akron,
moving north at 10 mph.

HAZARD...Landspouts, wind gusts up to 40 mph, and penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured objects.

Locations impacted include...
  Mainly rural areas of East Central Washington County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3974 10281 3978 10312 4001 10308 3997 10280
      3976 10280
TIME...MOT...LOC 0050Z 191DEG 8KT 3981 10291

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Heavener

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 6:29 PM MDTSpecial Weather StatementBOUWashington16 min
Jun 16, 6:37 PM MDTSpecial Weather StatementBOULogan23 min
Jun 16, 6:50 PM MDTSpecial Weather StatementBOUWashington40 min
Jun 16, 7:10 PM MDTSevere Thunderstorm WarningBOUWashington33 min
Jun 16, 7:19 PM MDTSevere Thunderstorm WarningBOUWashington11 min
Jun 17, 1:57 AM MDTSpecial Weather StatementBOUWeld33 min
Jun 17, 2:16 AM MDTSevere Thunderstorm WarningBOULarimer, Weld29 min
Jun 17, 2:19 AM MDTSevere Thunderstorm WarningBOUWeld26 min
Jun 17, 2:38 AM MDTSevere Thunderstorm Warning Considerable damage threatBOUWeld37 min
Jun 17, 2:43 AM MDTSevere Thunderstorm WarningBOULarimer, Weld32 min
Jun 17, 3:07 AM MDTSevere Thunderstorm WarningBOULarimer, Weld23 min
Jun 17, 3:14 AM MDTSevere Thunderstorm WarningBOULarimer, Weld31 min
Jun 17, 3:17 AM MDTSevere Thunderstorm WarningBOULarimer, Weld43 min
Jun 17, 3:22 AM MDTSevere Thunderstorm WarningBOUMorgan, Weld38 min
Jun 17, 3:30 AM MDTSevere Thunderstorm Warning Considerable damage threatBOUWeld30 min
Jun 17, 3:32 AM MDTSevere Thunderstorm Warning Destructive damage threatBOUWeld28 min
Jun 17, 3:48 AM MDTSevere Thunderstorm Warning Destructive damage threatBOUMorgan42 min
Jun 17, 3:52 AM MDTSevere Thunderstorm Warning Considerable damage threatBOUWeld27 min
Jun 17, 3:54 AM MDTSevere Thunderstorm WarningBOUAdams, Weld36 min
Jun 17, 4:02 AM MDTSevere Thunderstorm Warning Destructive damage threatBOUAdams, Weld28 min
Jun 17, 4:06 AM MDTSevere Thunderstorm WarningBOUAdams, Boulder, Broomfield39 min
Jun 17, 4:15 AM MDTSevere Thunderstorm Warning Considerable damage threatBOUMorgan45 min
Jun 17, 4:26 AM MDTSevere Thunderstorm Warning Considerable damage threatBOUMorgan34 min
Jun 17, 4:36 AM MDTSevere Thunderstorm WarningBOUWeld24 min
Jun 17, 4:40 AM MDTSevere Thunderstorm WarningBOUAdams, Denver19 min
Jun 17, 4:52 AM MDTSevere Thunderstorm WarningBOUAdams38 min
Jun 17, 4:58 AM MDTSevere Thunderstorm WarningBOUMorgan, Washington32 min
Jun 17, 5:19 AM MDTSevere Thunderstorm WarningBOUWashington41 min
Jun 17, 5:21 AM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas, Elbert39 min
Jun 17, 5:31 AM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe44 min
Jun 17, 5:53 AM MDTSevere Thunderstorm WarningBOUWashington37 min
Jun 17, 5:56 AM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas, Elbert34 min
Jun 17, 6:35 AM MDTSpecial Weather StatementBOUWashington40 min
Jun 17, 9:45 AM MDTSpecial Weather StatementBOUElbert30 min
Jun 17, 10:11 AM MDTSevere Thunderstorm WarningBOUElbert, Lincoln34 min
Jun 17, 10:42 AM MDTSevere Thunderstorm WarningBOUElbert, Lincoln, Washington48 min
Jun 17, 10:54 AM MDTSpecial Weather StatementBOUJackson36 min
Jun 17, 11:11 AM MDTSpecial Weather StatementBOUJackson49 min
Jun 17, 11:19 AM MDTSevere Thunderstorm Warning Considerable damage threatBOUElbert, Lincoln41 min
Jun 17, 11:25 AM MDTSevere Thunderstorm WarningBOULarimer50 min
Jun 17, 11:35 AM MDTSevere Thunderstorm WarningBOUDouglas, Jefferson40 min
Jun 17, 11:40 AM MDTFlash Flood Warning Considerable damage threatBOULarimer3 hr
Jun 17, 11:57 AM MDTSevere Thunderstorm WarningBOULincoln48 min
Jun 17, 12:11 PM MDTSevere Thunderstorm WarningBOULarimer34 min
Jun 17, 12:28 PM MDTSevere Thunderstorm WarningBOULarimer32 min
Jun 17, 12:31 PM MDTSevere Thunderstorm WarningBOUElbert19 min
Jun 17, 12:39 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln51 min
Jun 17, 12:48 PM MDTSevere Thunderstorm WarningBOULarimer17 min
Jun 17, 12:59 PM MDTSpecial Weather StatementBOULarimer46 min
Jun 17, 1:10 PM MDTSpecial Weather StatementBOUWeld50 min
Jun 17, 1:35 PM MDTSevere Thunderstorm WarningBOULincoln40 min
Jun 17, 1:37 PM MDTSpecial Weather StatementBOUBroomfield38 min
Jun 17, 1:43 PM MDTSevere Thunderstorm WarningBOUWeld32 min
Jun 17, 1:46 PM MDTSevere Thunderstorm WarningBOUAdams, Boulder, Broomfield, Weld29 min
Jun 17, 1:58 PM MDTSpecial Weather StatementBOUDenver, Jefferson47 min
Jun 17, 2:05 PM MDTSevere Thunderstorm WarningBOUAdams, Denver, Weld40 min
Jun 17, 2:14 PM MDTSevere Thunderstorm WarningBOULincoln46 min
Jun 17, 2:39 PM MDTSpecial Weather StatementBOUAdams, Morgan51 min
Jun 17, 2:44 PM MDTSpecial Weather StatementBOULogan46 min
Jun 17, 2:50 PM MDTSevere Thunderstorm WarningBOULincoln25 min
Jun 17, 3:59 PM MDTSpecial Weather StatementBOUSedgwick46 min
Jun 17, 4:08 PM MDTSevere Thunderstorm WarningBOUSedgwick22 min

Nearby

Tornado Warnings in Colorado, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.